# SDR QXEA200301227

- Difficulty date: October 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 5,607 hours, 6,514 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 39
- Condition: Failed
- Location: Zone 200
- Part time: 5,607 hours, 6,514 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2493 AIRCRAFT RETURNED TO FIELD, AFTER TAKEOFF THE RT MAIN LANDING GEAR INDICATED IT WAS STILL DOWN. WE RAN THE LANDING GEAR FAILS TO RETRACT CHECKLIST WHICH DID NOT HELP. FLIGHT ATTENDENT VISUALLY CONFIRMED RIGHT MAIN LANDING GEAR LOOKED FULLY RETRACTED WITH DOORS CLOSED. RIGHT MAIN LANDING GEAR DOWN WAS STILL INDICATED ON PANEL. FINISHED EMERGENCY CHECKLIST WHICH REQUIRES GEAR BE EXTENDED. FLIGHT ATTENDENTS VISUALLY CONFIRMED RIGHT MAIN LANDING GEAR DOWN. CONFIRMED GEAR DOWN BY LOOKING AT ALTERNATE GEAR EXTENSION INDICATORS ON FLOOR, SAW THREE GREEN. REMOVED AND REPLACED LANDING GEAR CONTROL PANEL. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
